skin-hair-icon
Is hairfall due to extend hair tablet?
I have been taking extend hair tablet for greying of hair since 1 and a half months. I was told to take that tablet for 2 months. But it has increased my hairfall a lot, so should I stop taking it?
115 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Extend hair tab does not cause hair fall. There may be other reason of hair falling. As a home remedy you can use Himalaya antihairfall shampoo twice weekly for hair wash. However if you are looking for medical treatment and immediate results you can visit this link. https://bestprptreatmentindelhi.business.site
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.